• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Can you?

M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
544
Can you tell anything from the medicine your given?

Like I'm not on medication but I went to see a 'in work councellor'

And aftr first session she was like "Ohhhh what your saying is concerning - can I write to your GP and talk about medicaiton" and I was like WTF ive just passed a psych assesment and they said go to counselling and then they said oh we cant help u so I got my own councelling whos saying I concern her..................... CONTRADICTORY information

SOooooooooooooooo I just wanna know if you can tell what the medicine means or if they all pretty much do the same thing.

p.s. I probably aint going to take it because I'm afraid of the side effects

what happens if they turn you into a mindless robot............ or make u ache so much I cant play football or what if it ages me 15 years....................... or my hair falls out ........ i'm not good looking already I can't pull off a 3 strand of hair combover.
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
It wont affect you that much as you'd start on a low dose, I can't see the harm in trying though. You know what I think though :p
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
544
It wont affect you that much as you'd start on a low dose, I can't see the harm in trying though. You know what I think though :p
yup i do! But have you seen the side effects on the boxes they give u :eek: stomache cramps, hair loss, profuse sweating, diarrhea, headaches, spasms, depression, nausea, blurred vision and thats just for paracetamol!!

Also what happens if it changes me and people find me even more annoying than they do already

Or if i become rubbish at football or makes me gain loads of weight so im not fast and agile anymore.

For all we know the drugs contain some sort of mind altering drug to pacify u so u dont opt out of organ donation etc - i know this sounds paranoid but its plausible - like when someone once asked me

Do u belive in things other people find strange

And i said like what

And she said you know like 'do you think people are trying to assasinate the president'

And i was like but thats not far fetched - its plausible - do you know how many presidential assasination attempts there have been

She looked quite shocked :)

Also maybe the drugs theyve given u are making u try to recruit new 'members' :)
 
V

Viktoria

Well-known member
Joined
Jul 11, 2014
Messages
2,276
It really depends on what drug it is there thinking about. Don't let the leaflet put you off! It'll say this 'occurs often' and that still means 1 in 1000.

Personally I don't experience side effects on anti depressants (other than sertraline/zoloft) even on a high dose, but anti psychotics are a whole other story.

Just saying, don't let the leaflet put you off! It's just the producer covering their back!
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
The only thing that makes ypu gain weight is you! I get cravings for food but I have to resist. That's with mirt, dont think all make me hungry though? The first couple days you feel abit weird but you soon level out and it takes ages for them to help anyway. I promise they won't turn you into an assassin ;)
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
544
H
The only thing that makes ypu gain weight is you! I get cravings for food but I have to resist. That's with mirt, dont think all make me hungry though? The first couple days you feel abit weird but you soon level out and it takes ages for them to help anyway. I promise they won't turn you into an assassin ;)
Viktoria!!!!!! :)))))) happy u still on here

Your all under the control of the drug companies...
 
M

MYTIMEHASCOME

Well-known member
Joined
Jul 12, 2011
Messages
544
The only thing that makes ypu gain weight is you! I get cravings for food but I have to resist. That's with mirt, dont think all make me hungry though? The first couple days you feel abit weird but you soon level out and it takes ages for them to help anyway. I promise they won't turn you into an assassin ;)

I am an assasin
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
No im in control of me Mr chipolata :p
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
Yeah its like a freak in cocktail sausage
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
Can inot borrow your penis enlarger?
 
maybe.shes.a.wildflower

maybe.shes.a.wildflower

ACCOUNT CLOSED
Joined
Nov 25, 2014
Messages
4,861
I'm just going to have to learn to live with a teeny winkle then :(
 
Top